# SDR COMA0660385

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 30,770 hours, 28,763 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5717 - DURING CLIMBOUT OF CRW RECEIVED A CABIN DOOR OUTER HANDLE MESSAGE, FLIGHT RETURNED TO THE FIELD.  DEFERRED THE CABIN DOOR INDICATION SYSTEM PER MEL 52-70-01-1.
